# SDR PNSA060906

- Difficulty date: September 18, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N685PA
- Make and model: Saab 340B
- Aircraft serial: 340B212
- Aircraft time: 35,132 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: F, B, A

## Discrepancy

DURING CRUISE AFTER DEPARTURE FROM ANC EN ROUTE TO DUT WITH 15 PAX THE CARGO SMOKE WARNING SYSTEM ILLUMINATED.  PILOT FIRED ONE CARGO FIRE EXTINGUISHER AND LIGHT WENT OUT.  AIRCRAFT MADE A UNSCHEDULED LANDING IN ENA.  FLIGHT CREW NOTICED A STRONG ODOR OF SMOKE AND ELECTRICAL ODOR IN CARGO BAY AFTER LANDING.  CREW UNLOADED BAGGAGE AND FREIGHT FOR INSPECTION WITH NO DETECTION OF THE FIRE CAUSE.  BAGGAGE, FREIGHT AND THE REMAINING 14 PAX WERE RELOADED ON AN ANOTHER AIRCRAFT FOR THE CONTINUATION TO DUT.  MX INSPECTED AIRCRAFT WIRING, SMOKE DETECTION SYSTEM, CARGO FIRE LININGS, FLOORBOARDS AND FOUND NO DAMAGE.  MECHANIC NOTED THERE WAS NO ODOR UNDER FLOOR OR BEHIND CARGO LININGS WHEN REMOVED AND ODOR  WAS CONTAINED
